# SDR Y2PA96087

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47016
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911538507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT MAIN FRAME CRACKED BEYOND REPAIRABLE LIMITS.  REMOVED AND REPLACED MAIN FRAME.  (M)
